# SDR AALA201704039017

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 50,144 hours, 21,768 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Part number: HG1150AC07
- Condition: Faulty
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  RECEIVED SEVERAL ECAM MESSAGES AND WERE NOT ABLE TO DETERMINE THE CAUSE AND REJECTED TAKEOFF.  PERFORMED TEST OF THE INERTIAL REFERENCE UNITS.  FOUND THE NR 3 IRU WAS FAULTING. REMOVED AND REPLACED THE NR 3 IRU.  AIRCRAFT WAS GROUNDED.
